Double exponential integrability, Bessel potentials and embedding theorems

Tom 115 / 1995

David E. Edmunds, , Studia Mathematica 115 (1995), 151-181 DOI: 10.4064/sm-115-2-151-181

Streszczenie

This paper is a continuation of [5] and provides necessary and sufficient conditions for double exponential integrability of the Bessel potential of functions from suitable (generalized) Lorentz-Zygmund spaces. These results are used to establish embedding theorems for Bessel potential spaces which extend Trudinger's result.

Autorzy

  • David E. Edmunds


Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek